# SDR SWAA2022032311410

- Difficulty date: October 31, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,285 hours, 34,487 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W STA 663 VAPOR BARRIER HAS 10' CRACK BETWEEN LBL 46 AND LBL 54 / PERFORMED INTERIM REPAIR PER SRM 57-10-10-2R-2 REPAIR 2 PAR 1C; 2C & PAR 6. THIS IS A TIME LIMITED DEFERRAL TO DO A DETAILED VISUAL INSPECTION EVERY 3;000 FLIGHT CYCLES.
